The Cauchy problem with impulse action and degeneration for parabolic equations

Author
I. D. Pukalskii1, B. O. Yashan2
Yuriy Fedkovych Chernivtsi National University Chernivtsi, Ukraine
Abstract
We study the Cauchy problem for the second-order linear parabolic equations with impulse conditions in the time variable and power singularity in the coefficients of any order with respect to the time and space variables. By using the maximum principle and apriori estimates we establish the existence and uniqueness of solution of the problem in Holder spaces with power weight.
Keywords
degeneration; impulse action; apriori estimation; boundary condition
DOI
doi:10.30970/ms.52.1.63-70
Reference
1. Perestyuk N.A., Plotnikov N.A., Samoilenko A.M., Skripnik N.V., Differential Equations with Impulse Effects, Berlin: Multivalued Right-hand Sides with Discontinuities Walter de Gruyter Co, 2011. 408 p.

2. Samoilenko A.M., Perestyuk N.A. Impulsive Differential Equations. Singapore: World Scientific, 1995. 462 p.

3. Boinov D.D., Simeonov P.S. Systems with impulse effects: Stability theory and applications. New York etc.: John Wiley&Sons, 1989. 225 p.

4. Perestyk N.A., Tkach A.B. Periodic solutions of a weakly linear system of partial differential equations with impulse action// Ukr. Mat. Zh. 1997. 4.(49) P. 601605.

5. Asanova A.T. On a nonlocal boundary value problem for systems of hyperbolic equations with impulse actions// Ukr. Mat. Zh. 2013. 3.(65) P. 315328.

6. Pykalskii I.D., Isaryuk I.M. The boundary-value problem with impulse conditions and degenerations for parabolic equations// Ukr. Mat. Zh. 2015. 10.(67) P. 13991408.

7. Pykalskii I.D. The boundary value problem for parabolic equations with impulse conditions and degenerations// thmtical mthds and physicochanical fields 2015. 2.(58) P. 5563.

8. Isaryuk I.M., Pukalskyi I.D. The boundary value problems for parabolic equations with a nonlocal condition and degenerations// Journal of Mathematical Sciences. 2015. 1.(207) P. 2638.

9. Pukalskyi I.D. Isaryuk I.M. Nonlocal parabolic boundary value problems with singularities// Journal of Mathematical Sciences. 2015. 3.(208) P. 327343.

10. Friedman A. Partial differential equations of parabolic type. M.: World, 1968. 427p.

11. Ladyzhenskaya O. A., Solonnikov V. A., Uraltseva N. N. Linear and quasilinear equations of parabolic type. .: Science, 1967. 736p.

12. Pukalskyi I.D. The boundary value problems for unevenly parabolic and elliptic equations with degeneration and singularities. Chernivtsi: Ruta, 2008. 253p.

Pages
63-70
Volume
52
Issue
1
Year
2019
Journal
Matematychni Studii
Full text of paper
pdf
Table of content of issue